# SDR DALA2023030301602

- Difficulty date: March 1, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 79,047 hours, 30,375 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 INITIAL INSPECTION: CORROSION ON FRAME DOUBLER BTW STA 1480 AND S-26L TO S-25L AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00182: FRAME DOUBLER BTW STA 1480 AND S-26L TO S-25L AT AFT CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM. (2651282)
